Previous |  Up |  Next


Title: Elliptic boundary value problem in Vanishing Mean Oscillation hypothesis (English)
Author: Ragusa, Maria Alessandra
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 40
Issue: 4
Year: 1999
Pages: 651-663
Category: math
Summary: In this note the well-posedness of the Dirichlet problem (1.2) below is proved in the class $H^{1,p}_0(\Omega)$ for all $1<p<\infty$ and, as a consequence, the Hölder regularity of the solution $u$. $\Cal L$ is an elliptic second order operator with discontinuous coefficients $(VMO)$ and the lower order terms belong to suitable Lebesgue spaces. (English)
Keyword: elliptic equations
Keyword: Morrey spaces
MSC: 35B65
MSC: 35J15
MSC: 35J30
MSC: 35R05
MSC: 45P05
MSC: 46E35
MSC: 46N20
idZBL: Zbl 1010.46032
idMR: MR1756544
Date available: 2009-01-08T18:56:23Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Agmon S.: Lectures on Elliptic boundary Value Problems.Van Nostrand, N.J., 1965. Zbl 0142.37401, MR 0178246
Reference: [2] Browder F.E.: Strongly elliptic systems of differential Contributions to the Theory of Partial Differential Equations, Princeton University Press, Princeton N.J., 1954, pp.15-51. Zbl 0057.32901, MR 0067306
Reference: [3] Bers L., Schechter M.: Elliptic Equations In Partial Differential Equations.Interscience, New York, 1964, pp.131-299. MR 0165224
Reference: [4] Chiarenza F., Frasca M., Longo P.: Interior $W^{2,p}$ estimates for non-divergence elliptic equations with discontinuous coefficients.Ricerche Mat. 40 (1991), 149-168. MR 1191890
Reference: [5] Chiarenza F., Frasca M., Longo P.: $W^{2,p}$-solvability of the Dirichlet problem for nondivergence elliptic equations with $VMO$ coefficients.Trans. Amer. Math. Soc. 336 (1993), 841-853. MR 1088476
Reference: [6] Coifman R., Rochberg R., Weiss G.: Factorization theorems for Hardy spaces in several variables.Ann. of Math. 103 (1976), 611-635. Zbl 0326.32011, MR 0412721
Reference: [7] De Giorgi E.: Sulla differenziabilita' e l'analiticita' delle estremali degli integrali multipli regolari.Mem. Accad. Sci. Torino Cl. Sci. Fis. Mat. 3 (1957), 25-43. Zbl 0084.31901, MR 0093649
Reference: [8] Di Fazio G.: $L^p$ Estimates for divergence form elliptic equations with discontinuous coefficients.Boll. U.M.I. (7) 10-A (1996), 409-420. MR 1405255
Reference: [9] Friedman A.: Partial Differential Equations.Holt, Rinehart and Winston, New York, 1969. Zbl 1121.46001, MR 0445088
Reference: [10] Friedrichs K.O.: The identity of weak and strong extensions of differential operators.Trans. Amer. Math. Soc. 55 (1944), 132-151. Zbl 0061.26201, MR 0009701
Reference: [11] Friedrichs K.O.: On the differentiability of the solutions of linear elliptic equations.Comm. Pure Appl. Math. 6 (1953), 299-326. MR 0058828
Reference: [12] Gilbarg D., Trudinger N.S.: Elliptic Partial Differential Equations of Second Order.2nd ed., Springer-Verlag, 1983. Zbl 1042.35002, MR 0737190
Reference: [13] Garding L.: Dirichlet's problem for linear elliptic partial differential equations.Math. Scand. 1 (1953), 55-72. Zbl 0053.39101, MR 0064979
Reference: [14] John F., Nirenberg L.: On functions of bounded mean oscillation.Comm. Pure Appl. Math. 14 (1961), 415-426. Zbl 0102.04302, MR 0131498
Reference: [15] Ladyzenskaya O.A., Uraltśeva N.N.: Linear and Quasilinear Elliptic Equations.English Translation: Academic Press, New York, 2nd Russian ed., 1973.
Reference: [16] Lax P.D.: On Cauchy's problem for hyperbolic equations and the differentiability of solutions of elliptic equations.Comm. Pure Appl. Math. 8 (1955), 615-633. Zbl 0067.07502, MR 0078558
Reference: [17] Miranda C.: Partial Differential Equations of Elliptic Type.second revised edition, Springer Verlag, 1970. Zbl 0198.14101, MR 0284700
Reference: [18] Miranda C.: Sulle equazioni ellittiche del secondo ordine di tipo non variazionale, a coefficienti discontinui.Annali di Matematica 63 (1963), 353-386. Zbl 0156.34001, MR 0170090
Reference: [19] Miranda C.: Alcune osservazioni sulla maggiorazione in $L^{\nu}$ delle soluzioni deboli delle equazioni ellittiche del secondo ordine.Annali di Matematica 61 (1963), 151-170. MR 0177187
Reference: [20] Neri U.: Some properties of bounded mean oscillation.Studia Math. 41 (1977), 63-75. MR 0445210
Reference: [21] Nirenberg L.: On nonlinear elliptic partial differential equations and Hölder continuity.Comm. Pure Appl. Math. 6 (1953), 103-156. Zbl 0050.09801, MR 0064986
Reference: [22] Nirenberg L.: Remarks on strongly elliptic partial differential equations.Comm. Pure Appl. Math. 5 (1955), 649-675. Zbl 0067.07602, MR 0075415
Reference: [23] Sarason D.: On functions of vanishing mean oscillation.Trans. Amer. Math. Soc. 207 (1975), 391-405. MR 0377518
Reference: [24] Stampacchia G.: Contributi alla regolarizzazione delle soluzioni dei problemi al contorno per equazioni del secondo ordine ellittiche.Ann. Scuola Norm. Sup. Pisa (3) 12 (1958), 223-245. Zbl 0082.09701, MR 0125313
Reference: [25] Spampacchia G.: I problemi al contorno per le equazioni differentiali di tipo ellittico.Atti VI Congr. Un. Mat. Ital., Napoli Edizioni Cremonese, 1960, pp.21-44. MR 0123807
Reference: [26] Stampacchia G.: Le probléme de Dirichlet pour les équations elliptiques du second ordre á coefficients discontinuous.Ann. Inst. Fourier 15 (1965), 189-258. MR 0192177
Reference: [27] Stampacchia G.: Equations elliptiques du second ordre á coefficients discontinues.Séminaire de Mathématiques Supérieures 16, Les Presses de l'Université de Montréal, 1966. MR 0251373
Reference: [28] Trudinger N.S.: Linear elliptic operators with measurable coefficients.Ann. Scuola Norm. Sup. Pisa (3) 27 (1973), 265-308. Zbl 0279.35025, MR 0369884


Files Size Format View
CommentatMathUnivCarolRetro_40-1999-4_5.pdf 246.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo